# SDR UPS99229676

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION IN SEVERAL PLACES ON FLOORBEAM BS 344, RBL 20 TO LBL 55, WL 208.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD PER SRM 53-10-8.
